BibTeX record journals/jal/WangLK04

download as .bib file

@article{DBLP:journals/jal/WangLK04,
  author    = {Biing{-}Feng Wang and
               Jyh{-}Jye Lin and
               Shan{-}Chyun Ku},
  title     = {Efficient algorithms for the scaled indexing problem},
  journal   = {J. Algorithms},
  volume    = {52},
  number    = {1},
  pages     = {82--100},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.jalgor.2004.03.006},
  doi       = {10.1016/j.jalgor.2004.03.006},
  timestamp = {Sun, 28 May 2017 13:24:58 +0200},
  biburl    = {https://dblp.org/rec/journals/jal/WangLK04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics